# SDR FDEA201405070955

- Difficulty date: May 7, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N51094
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1180 - 1200 LT CREASE BEAM WEB CORRODED.  CORROSION REMOVED IAW SRM 51-10-02 REV 111.   FOUND OUT OF LIMITS IAW SRM 53-60-13.   NEW CREASE BEAM WEB FABRICATED IAW DRAWING 146N5590 SHT 1 REV F.  REMOVED & REPLACED IAW DRAWING 146N5590 SHT 1 REV F AND  SRM 51-40-02 REV 111.  REPAIR CLASSIFIED AS MAJOR.
